Volume 10, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Triple point numbers of surface-links and symmetric quandle cocycle invariants

Kanako Oshiro

Algebraic & Geometric Topology 10 (2010) 853–865
Abstract

For any positive integer n, we give a 2–component surface-link F = F1 F2 such that F1 is orientable, F2 is non-orientable and the triple point number of F is equal to 2n. To give lower bounds of the triple point numbers, we use symmetric quandle cocycle invariants.

Keywords
non-orientable surfaces, surface-links, symmetric quandles, triple point numbers
Mathematical Subject Classification 2000
Primary: 57Q45
Secondary: 18G99, 55N99, 57Q35
References
Publication
Received: 22 April 2009
Revised: 21 November 2009
Accepted: 3 January 2010
Published: 7 April 2010
Authors
Kanako Oshiro
Department of Mathematics
Hiroshima University
Higashi-Hiroshima
Hiroshima
739-8526
Japan